# SDR CA000110077

- Difficulty date: January 4, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Aircraft time: 28,539 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Panel
- Part number: UL12644
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SERVICE CHECK NR 2 ENGINE COLD STREAM PANEL RIPPED OFF. OPERATOR REPORTED TO ROLLS ROYCE FOR INVESTIGATION.  PANELS AND BOLT TORQUE ARE TO BE INSPECTED AT D.I. ITEM CLOSED BY OPERATOR.  AMO INFORMED AND WILL COMLPLY WITH THE DI CHECK ALSO.
